Advances in Linear Algebra & Matrix Theory

Vol.4 No.2(2014), Paper ID 46828, 9 pages

DOI:10.4236/alamt.2014.42008

 

Numerical Quadratures Using the Interpolation Method of Hurwitz-Radon Matrices

 

Dariusz Jacek Jakóbczak

 

Department of Computer Science and Management

 

Copyright © 2014 Dariusz Jacek Jakóbczak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Jacek Jakóbczak, D. (2014) Numerical Quadratures Using the Interpolation Method of Hurwitz-Radon Matrices. Advances in Linear Algebra & Matrix Theory, 4, 100-108. doi: 10.4236/alamt.2014.42008.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.